Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Extremely fatigued, have headache, nausea, vomiting, stomach flutters. On birth control. Related?

Hi. My last period ended on October 4th, 2012. I have since not had a period. I ve taken a few HPTs and have had one blood test , which was negative. A few weeks after my last period, I had morning sickness , and have been extremely fatigued since. I also had headaches daily during that time. After my first missed period, the nausea/ vomiting went away and so did the headaches. These are now occasional occurances. But I m still so tired. I ve gained some weight, maybe about 7 pounds. My husband swears I have a bump , but I m not sure. I was having stomach flutters but now those are usually just at night. I m not stressed or anything like that. I did quit taking birth control in September 2012. Could I still be pregnant and just have low levels or are there any other explanations? Are there things to do to help start your period? Thanks.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Given the delay in your period and the negative tests, this does not sound like pregnancy. A test would turn positive within about 2-3 weeks after conceiving. It sounds like you have done tests since the times that you would have been at risk for pregnancy.

What you are describing is very common. One way to induce a period is by taking a short course of progesterone (provera 10mg daily for 10 days). This could be discussed with your OB/GYN.

I hope that this helps! Good luck.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor